Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 9, 2016, 4:50 PM EDT for Crisp County, Dooly County, Pulaski County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2016, 4:50 PM EDT (20:50 UTC)
- Expired
- Jul 9, 2016, 5:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
Counties Crisp County, GA, Dooly County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 81 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1465 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
569
WWUS82 KFFC 092050
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT SAT JUL 9 2016
GAZ095-096-104>109-092130-
DODGE GA-BLECKLEY GA-SUMTER GA-CRISP GA-WILCOX GA-HOUSTON GA-
DOOLY GA-PULASKI GA-
450 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DODGE...SOUTHERN
BLECKLEY...SOUTHEASTERN SUMTER...CRISP...NORTHWESTERN WILCOX...
SOUTHERN HOUSTON...DOOLY AND PULASKI COUNTIES UNTIL 530 PM EDT...
AT 450 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PINEHURST TO NEAR LESLIE...AND MOVING EAST AT 35
MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...HAWKINSVILLE...VIENNA...UNADILLA...BYROMVILLE...PINEVIEW...
PINEHURST...LESLIE...LILLY...DE
SOTO...DESOTO...COBB...SUMTER...LAMAR... HARTFORD...PULASKI STATE
PRISON...RICHWOOD...POPE CITY...DRAYTON AND BROWNDALE.
LAT...LON 3194 8434 3230 8374 3233 8326 3189 8360
TIME...MOT...LOC 2050Z 258DEG 30KT 3219 8373 3197 8417
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:50 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 9, 3:50 PM EDT, 1 hour before
Area Forecast Discussion National Weather Service Peachtree City GA 350 PM EDT SAT JUL 9 2016 .SHORT TERM /Tonight through Sunday Night/... Showers and thunderstorms across the area this afternoon. Expecting these storms to continue to develop through 00z Sun then diminish through 04z with the loss of daytime heating. Still expecting some more SWAs and warning to be issues through the evening hours...but the diurnally driven instabilities and PWs have peaked across the area so should see things diminish slowly through tonight. Moisture continues to increase across the area as another wave moves in from the west Sunday so increased pops a bit...but still in the chance category. With the increased chances of precipitation expected Sunday temps will not be as warm as they were expected to day. Heat indices stay below heat advisory thresholds so will not be issuing another statement for tomorrow. All in all we should see another day of afternoon and evening showers and thunderstorms with some isolated strong to severe storms occurring. 01 .LONG TERM /Monday through Saturday/... No major changes made to the extended forecast. The long term period begins with a continued weakness in mid level ridge along with enhanced deep layer moisture contributing to higher rain chances. This is even true into the overnight period as disturbed pattern requires low end chance pops through Mon morning. Weak upper low remains just west of the area through mon afternoon but there is a shift in deep layer moisture axis to the north and this is where highest pop axis should reside. This trend continues into Tue as mid level low shears out as it lifts north taking the deep layer moisture with it. Highest pops remain over the northern tier but less than Monday and activity continues to become less organized in nature and more typical summertime activity. This trend of climo pops continues through Wed but there looks to be more mid level impulse driven activity for the end of the week and into next weekend. For now...kept all pops in the chance category but should trends in models continue...could certainly see the need for some likely pops with subsequent forecasts. NListemaa && .AVIATION... 18Z Update... Showers and Thunderstorms across the area this afternoon. These storms have not affected any of the TAF sites yet but Im sure they will before the evening is over. Ceilings and VSBYs are mainly VFR but expecting to MVFR reading in and around convective activity through 04z. Winds expected top stay mainly out of the W to NW at 10kt or less. Will see some higher gust in and around TSRA development. VFR conditions expected through the period, with mainly SCT- BKN CU late morning through evening. WSW- WNW winds will increase to 8-10kt by mid morning with gusts to 16-20kt. Storm chances high enough this afternoon to include a PROB30 TSRA for generally 21-02z, though TS/RA could start as early as 18z. Have included VCSH for CSG after 18z to accompany the TEMPO, and may need to follow suit with the other sites later. //ATL Confidence...18Z Update... High confidence on all elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 95 71 93 / 30 40 30 30 Atlanta 75 91 73 90 / 40 40 30 40 Blairsville 66 86 65 86 / 30 30 30 40 Cartersville 71 90 69 90 / 40 40 30 50 Columbus 75 93 74 92 / 40 50 40 40 Gainesville 73 90 72 89 / 30 30 30 40 Macon 74 95 73 95 / 40 50 30 30 Rome 72 91 69 90 / 30 40 30 50 Peachtree City 72 91 70 90 / 40 50 40 40 Vidalia 76 96 75 95 / 30 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening FOR THE FOLLOWING ZONES: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock... Houston...Jasper...Jefferson...Johnson...Jones...Laurens... Macon...Marion...Monroe...Montgomery...Morgan...Oglethorpe... Peach...Pulaski...Putnam...Schley...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs... Upson...Warren...Washington...Webster...Wheeler...Wilcox... Wilkes...Wilkinson. && SHORT TERM...01 LONG TERM....NListemaa AVIATION...01
Hazardous weather outlook, Jul 9, 11:15 AM EDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1115 AM EDT SAT JUL 9 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1115 AM EDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND LINGER WELL INTO THE EVENING HOURS. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES WILL BE ALSO BE POSSIBLE. HEAT INDICES OF 105 TO 108 DEGREES ARE EXPECTED ACROSS PORTIONS OF CENTRAL GEORGIA THROUGH THE EARLY EVENING HOURS. A HEAT ADVISORY HAS BEEN ISSUED THROUGH 8 PM FOR THIS AREA. PLEASE SEE WEATHER.GOV/ATLANTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG TO ISOLATED SEVERE DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 9, 4:14 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG 4 SE BRENT 32.96N 83.96W
07/09/2016 MONROE GA 911 CALL CENTER
TWO TREES WERE BLOWN DOWN ON HIGHWAY 42 NEAR MAYNARDS
MILL RD.
&&
EVENT NUMBER FFC1600494
RWILLISSpecial weather statement, Jul 9, 4:22 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EDT SAT JUL 9 2016
GAZ104-092045-
SUMTER GA-
422 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 445 PM EDT...
AT 421 PM EDT...A STRONG THUNDERSTORM WAS NEAR PLAINS...OR 9 MILES
SOUTHWEST OF AMERICUS...MOVING EAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...PLAINS...LESLIE...DE
SOTO...DESOTO...COBB...SUMTER...LAMAR...NEW ERA...CROXTON
CROSSROADS...HUNTINGTON...METHVINS AND MADDOX.
LAT...LON 3197 8444 3204 8444 3205 8443 3216 8403
3215 8403 3213 8401 3212 8401 3209 8398
3207 8399 3205 8398 3205 8397 3202 8395
3192 8392 3191 8392 3192 8434 3190 8434
3190 8437
TIME...MOT...LOC 2021Z 261DEG 20KT 3197 8435Special weather statement, Jul 9, 4:25 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT SAT JUL 9 2016
GAZ060-072-073-092100-
BALDWIN GA-JONES GA-PUTNAM GA-
425 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BALDWIN...
NORTHEASTERN JONES AND SOUTHERN PUTNAM COUNTIES UNTIL 500 PM EDT...
AT 424 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTHWEST OF
EATONTON...MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...EATONTON...MERIWETHER...WARFIELD...STANFORDVILLE...
RESSEAUS CROSSROADS...ETHRIDGE AND PLANT HARLEE BRANCH.
LAT...LON 3326 8324 3326 8325 3321 8326 3320 8327
3319 8327 3319 8326 3311 8328 3314 8354
3328 8353 3334 8322
TIME...MOT...LOC 2024Z 262DEG 18KT 3319 8347Local storm report, Jul 9, 4:31 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
431 PM EDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG 2 SSW CHARING 32.43N 84.38W
07/09/2016 TAYLOR GA 911 CALL CENTER
A TREE WAS DOWNED ON HWY 137 NEAR THE COUNTY LINE.
&&
EVENT NUMBER FFC1600495
RWILLISSpecial weather statement, Jul 9, 4:48 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT SAT JUL 9 2016
GAZ097-092115-
LAURENS GA-
448 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR LAURENS COUNTY UNTIL 515 PM
EDT...
AT 447 PM EDT...A STRONG THUNDERSTORM WAS OVER DEXTER...OR 12 MILES
SOUTHWEST OF DUBLIN...MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...EAST DUBLIN...DEXTER...DUDLEY...CADWELL...RENTZ...LOVETT...
ROCKLEDGE...MINTER...BREWTON...HARLOW AND LOWERY.
LAT...LON 3246 8265 3245 8269 3243 8270 3241 8270
3239 8272 3237 8272 3234 8274 3233 8309
3247 8317 3268 8279 3266 8279 3262 8269
3260 8267 3252 8267 3252 8265 3250 8265
3250 8264
TIME...MOT...LOC 2047Z 256DEG 17KT 3243 8307Special weather statement, Jul 9, 4:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT SAT JUL 9 2016
GAZ095-096-104>109-092130-
DODGE GA-BLECKLEY GA-SUMTER GA-CRISP GA-WILCOX GA-HOUSTON GA-
DOOLY GA-PULASKI GA-
450 PM EDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DODGE...SOUTHERN
BLECKLEY...SOUTHEASTERN SUMTER...CRISP...NORTHWESTERN WILCOX...
SOUTHERN HOUSTON...DOOLY AND PULASKI COUNTIES UNTIL 530 PM EDT...
AT 450 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PINEHURST TO NEAR LESLIE...AND MOVING EAST AT 35
MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...HAWKINSVILLE...VIENNA...UNADILLA...BYROMVILLE...PINEVIEW...
PINEHURST...LESLIE...LILLY...DE
SOTO...DESOTO...COBB...SUMTER...LAMAR... HARTFORD...PULASKI STATE
PRISON...RICHWOOD...POPE CITY...DRAYTON AND BROWNDALE.
LAT...LON 3194 8434 3230 8374 3233 8326 3189 8360
TIME...MOT...LOC 2050Z 258DEG 30KT 3219 8373 3197 8417The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:11 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 34 min |
| Jul 8, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 30 min |
| Jul 8, 8:58 PM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Jul 8, 9:17 PM EDT | Special Weather Statement | FFC | Fannin | 28 min |
| Jul 8, 11:01 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 29 min |
| Jul 8, 11:14 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 46 min |
| Jul 9, 12:00 AM EDT | Special Weather Statement | FFC | Glascock | 45 min |
| Jul 9, 12:07 AM EDT | Special Weather Statement | FFC | Catoosa, Dade | 53 min |
| Jul 9, 12:16 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 44 min |
| Jul 9, 12:59 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 46 min |
| Jul 9, 1:35 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Lumpkin, Union | 25 min |
| Jul 9, 2:00 AM EDT | Special Weather Statement | FFC | Towns, White | 45 min |
| Jul 9, 3:42 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 39 more | 16 hr |
| Jul 9, 12:26 PM EDT | Special Weather Statement | FFC | Floyd | 34 min |
| Jul 9, 12:45 PM EDT | Special Weather Statement | FFC | Emanuel | 30 min |
| Jul 9, 1:03 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Jul 9, 1:09 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Jul 9, 1:27 PM EDT | Special Weather Statement | FFC | Harris | 33 min |
| Jul 9, 1:27 PM EDT | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 33 min |
| Jul 9, 1:39 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Jul 9, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 28 min |
| Jul 9, 2:01 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Jul 9, 2:06 PM EDT | Special Weather Statement | FFC | Bibb | 24 min |
| Jul 9, 2:16 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 29 min |
| Jul 9, 2:23 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 37 min |
| Jul 9, 2:30 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Jul 9, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 45 min |
| Jul 9, 2:34 PM EDT | Special Weather Statement | FFC | Upson | 26 min |
| Jul 9, 2:39 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Talbot, Upson | 32 min |
| Jul 9, 2:49 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| Jul 9, 2:53 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jul 9, 2:58 PM EDT | Special Weather Statement | FFC | Marion | 32 min |
| Jul 9, 3:02 PM EDT | Special Weather Statement | FFC | Monroe | 28 min |
| Jul 9, 3:06 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Jul 9, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe | 26 min |
| Jul 9, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Taylor | 30 min |
| Jul 9, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 31 min |
| Jul 9, 3:41 PM EDT | Special Weather Statement | FFC | Peach | 34 min |
| Jul 9, 3:51 PM EDT | Special Weather Statement | FFC | Emanuel | 24 min |
| Jul 9, 4:05 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 25 min |
| Jul 9, 4:07 PM EDT | Special Weather Statement | FFC | Dodge | 38 min |
| Jul 9, 4:22 PM EDT | Special Weather Statement | FFC | Sumter | 23 min |
| Jul 9, 4:25 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 9, 4:48 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jul 9, 4:58 PM EDT | Special Weather Statement | FFC | Hancock | 47 min |
| Jul 9, 5:06 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jul 9, 5:15 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jul 9, 5:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jul 9, 5:33 PM EDT | Special Weather Statement | FFC | Wilcox | 12 min |
| Jul 9, 5:45 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Jul 9, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 43 min |
| Jul 9, 6:19 PM EDT | Special Weather Statement | FFC | Jasper | 26 min |
| Jul 9, 6:44 PM EDT | Special Weather Statement | FFC | Spalding | 31 min |
| Jul 9, 6:48 PM EDT | Special Weather Statement | FFC | Butts | 27 min |
| Jul 9, 6:57 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jul 9, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Harris, Meriwether, Troup | 3 min |
| Jul 9, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper | 40 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.